Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

No wetness seen in vagina during sex or foreplay, had hysterectomy 10 years back. How to increase wetness ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Question
hello dr. my partner had an hysterectomy about 10 years ago.she has'nt been in a sexual relationship untill we met 18 months ago. during our foreplay she still does'nt get very wet. we're both very keen, but she gets very concerned about the dryness. is there anything you can suggest to help us increase the wetness ? thank yo
Posted Tue, 22 May 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Andrew Rynne MD 1 hour later

Hi there. Thank you for posting your question with XXXXXXX I will do my best to help you.


Vaginal dryness is a classical symptom of menopause. It is caused by a fall off in the female hormones of progesterone and estrogen.

Your partner should give serious consideration to going on HRT treatment. This would make a tremendous difference to her overall quality of life in general and to her sexuality in particular.

Since she has had a hysterectomy she will not require both hormones and can take unopposed progesterone. She will need to see a doctor who does not have a "thing" about HRT or else be prepared for some resistance. It is important that she not allow herself be fobbed off. This is still a controversial though, in my opinion, a perfectly safe treatment option.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.




Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor